MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 10 DEG E1 LINER 28MM F; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 10 DEG E1 LINER 28MM F; PROSTHESIS, HIP
Catalog Number 010000879
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision surgery approximately 4 (four) years post implantation due to dislocation.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).D10: biomet g7 bonemaster ltd acet shl 56f.Item: 010000705.Lot: 5972171.Stryker biolox delta ceramic v40 femoral head.Item: 6570-0-228.Lot: 78991905.Stryker exeter v40 stem.Item: 0580-1-441.Lot: g8032175.G2: australia.The customer has indicated that the product was discarded and will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.However, it was also identified that zimmer biomet acetabular devices were implanted with competitor devices.Zimmer biomet has not confirmed the compatibility for these combinations of devices.It is unknown if these off-label usages may have caused or contributed to the reported events.Please note, per the ifu 01-50-1233, it states not to use these products for other than labelled indications - do not use components of the g7 acetabular system polyethylene acetabular liners with components of any other system or manufacturer, unless authorized by zimmer biomet.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.
 
Event or Problem Description
Due diligence is complete as multiple attempts were made; however, no further information is available.

Brand Name
G7 10 DEG E1 LINER 28MM F
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22893040
Report Number0001825034-2025-02679
Device Sequence Number8957989
Product Code PBI
UDI-Device Identifier00880304526617
UDI-Public(01)00880304526617(17)250807(10)6831922
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/07/2025
Device Catalogue Number010000879
Device Lot Number6831922
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age50 YR
Patient SexMale